# SDR AALA202201120346

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737*
- Aircraft serial: 33224
- Aircraft time: 28,180 hours, 11,791 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR HINGE BROKEN. TIGHTENED LOOSE BI-FOLD WHEEL PIN ASSEMBLY AT TOP FORWARD CORNER OF DOOR TO MAINTAIN DOOR IN UPPER TRACK.
